# SDR HEEA088368

- Difficulty date: June 6, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: SB5200103
- Condition: Worn
- Location: Rotating Scissor
- Component: Rotating Scisso
- Component part number: 7610408020047
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTATING SCISSOR HAS WORN BEARINGS. REPLACED 4 EACH BEARINGS SB5200103 DUE TO BEING WORN.  REPAIRED.
